Korean J. Math.  Vol 21, No 3 (2013)  pp.325-330
DOI: https://doi.org/10.11568/kjm.2013.21.3.325

Trotter_Kato theorem in the weak topology

Young Seop Lee

Abstract


In this paper, we prove Trotter-Kato theorem in the weak topology if $X^{*}$ is a uniformly convex Banach space.

Subject classification

47D06, 34D07

Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr